# SDR AALA202201218732

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N411AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9318
- Aircraft time: 5,006 hours, 1,443 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 69973101
- Part serial: 69973M8106
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 5,266 hours, 1,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 DOOR OFF-WING ESCAPE SLIDE/RAFT ASSEMBLY PROTRUDING OUT AND NOT FLUSH WITH FUSELAGE. REPLACED L3 EMERGENCY EXIT DOOR SLIDE ENCLOSURE PER JOB CARD 26L00025012.
